As A Result Of Using Products With Salicylic Acid, The Face Becomes Pimpled And Itchy?

Illustration of As A Result Of Using Products With Salicylic Acid, The Face Becomes Pimpled And Itchy?
Illustration: As A Result Of Using Products With Salicylic Acid, The Face Becomes Pimpled And Itchy? theskincareedit.com

, exactly a week ago I tried a matcha garnier foam facial which is said to reduce excess oil and contain salicylic acid. But my time so popping small pimples one by one. The initial formation was initially a lump like a mosquito bite and then deflated and became like a small red pimple. There are also those that initially look like small red pimples and then become lumps like being bitten by a mosquito and then go flat again like the initial conditions. And on the seventh day there is even an additional itching (only in the chin). Even though I stopped using that facial foam a few days ago. And indeed today I am again menstruating the first day. So does this itchiness have something to do with menstruation? And is this pimple appearing as a purging process, or am I not really compatible with the product? Because before I didn’t get pimples. Only oily and blackheads on the nose. Please answer and explain. thanks.

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Skin purging, can mean the condition of acne prone skin deterioration before the skin heals. So in my opinion skin purging is more likely to occur because the active ingredient is used for the treatment and treatment of acne, one of the ingredients is salicylic acid. In skin purging, complaints will improve in the next 2 weeks, so if it does not improve more than 2 weeks, then a break out should be considered.
Acne is a complaint that is often found both men or women, especially during puberty. The existence of skin pore blockage and contamination from bacteria can cause skin inflammation that eventually occurs papules or elevation of the skin called acne.
Some of the conditions below can trigger complaints of the appearance of acne, such as:
1. puberty
2. hormonal influences, such as during menstruation
3. the use of drugs, such as birth control drugs
4. pollution, dust, smoke, and cigarette smoke
5. use of skin care
Therefore, one or more of the triggers above can increase the risk of acne.
If these acne complaints interfere with the patient, then the patient should consult directly with a dermatologist, so the doctor can conduct an evaluation and examination to ascertain the cause of this acne.
In connection with your question, then the use of new skin care (which contains salicylic acid and is intended for acne prone skine) you use, may cause small pimples. The existence of one of the ingredients or composition of skin care that you use is likely to cause inflammation and side effects in the form of acne, such as exfoliation (because the existing ingredients accelerate the process of skin turnover) so that the dead skin closes the skin pores which ultimately causes acne. Therefore, this condition is by definition a purging condition.
Your skin, which is normally normal, may even close the pores of your skin, accelerate the process and develop into tiny zits. So you should stop using this product, especially if the complaints you feel are increasing and disturbing you. Even if you still feel itching after removing this product, then it is possible that your skin still needs recovery from the inflammation process due to the use of previous skin care products, it is expected that on the 5th or 7th day after it is released from the use of this skincare, your complaints will be get better.
Thus, you may experience a period of purging with this product, and you should not switch frequently to skin care and choose products that are not intended for acne prone skin to avoid complaints of acne. Use skin care that is suitable for you or that does not contain active ingredients that can cause purging. Or if you have to use a new product, use it on a small, large portion of your facial skin. When you use it within 5-7 days, there are no complaints, then you can continue to use the beauty product. But if you feel complaints of itching, burning, until pimples, then you should stop it. Having your period now can also increase complaints of itching and acne.
If this complaint is still disturbing, you should consult with a dermatologist so that the doctor can examine and treat your complaint.
Thus the info we can convey.

: by

Related Question

How To Deal With Flu That Does Not Heal Accompanied By Diarrhea And Fever In Children?

How To Deal With Flu That Does Not Heal Accompanied By Diarrhea And Fever In Children?

(1 year ago)

my 7-year-old son always has a cold and does not recover even though he has already been treated everywhere. Until the last time my child had a fever in the afternoon until the nex...

Causes Of Back Pain To The Thighs And Legs?

Causes Of Back Pain To The Thighs And Legs?

(1 year ago)

Tonight I want to ask why I have had pain in my back waist up to my thighs and legs. Is it kidney pain or normal muscle injury?...

Explanation About Shingles?

Explanation About Shingles?

(1 year ago)

Hello, good night. I have never had chicken pox. But when I saw a doctor, the doctor said that I had herpes. But not further explained what herpes, I also just found out after sear...

Leave a Reply

Your email address will not be published. Required fields are marked *